# SDR R61A201610040569

- Difficulty date: September 20, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 24,262 hours, 18,959 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: PN17003264001
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME 19 LEFT INBD CTR SEAT TRACK.   REPAIRED THE SEAT TRACK IAW SRM 53-10-10
